Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Treatment with Truvada and sustiva
Oct 28, 2005

I am a naive patient, just started a treatment with Truvada and Sustiva, what can you tell me about this combination of this Drugs? Has been any positive results? and what to expect regarding short time amd long time side effects? any answer to my question will be greatly appreciated...Thank You so much....

Response from Dr. Henry

Sustiva + Truvada (FTC + tenofovor) is one of the most popular and effective starting HIV regimens. Many patients will have dream/sleep/central nervous system effects particularly in the first month (due to the Sustiva). Upset stomach/bloating/gas/loose stools is also fairly common during the first month and for most patients is fairly mild. HIV levels in the blood will often drop by > 99% in the first month and the CD4 count (marker of immune system function) will often increase providing protection against AIDS related diseases within weeks/months of starting the medication.



Previous
why does my ride side have pain?
Next
odor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement